| Model Number |
5531-G-413-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Damage to Ligament(s) (1952)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
It was reported by stryker sales rep - revision completed on (b)(6) 2022- change of insert, patient had a fall and torn ligament.
Event or Problem Description
It was reported by stryker sales rep - revision completed on 7/11/2022- change of insert, patient had a fall and torn ligament.
Additional Manufacturer Narrative
Reported event: an event regarding patient factors (torn ligament) involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical information by a clinical consultant indicated: " on (b)(6) 2022: right knee ap/lat x-ray ¿pre-revision¿: cemented triathlon with primary baseplate.No gross abnormalities.Cannot determine if patella was resurfaced.Some apparent gapping between femoral component and plastic.The tibia appears to be a bit posteriorly translated.[¿] conclusion of assessment: a revision surgery appears to have been performed with replacement of the polyethylene.The events leading to the revision cannot be confirmed.Root cause: the root cause of the revision cannot be determined without additional medical records." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised following a fall and torn ligament.A review of the provided x-ray images by a clinician could not confirm the reported event, and also did not identify any device-related issue.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.